# SDR GTIA040539

- Difficulty date: May 1, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO DOOR CUT OUT INTERNAL SKIN DOUBLER CORRODED STA 1157-1211, L26R-28R.  CUT OUT DAMAGED PORTION OF INTERNAL DOUBLER.  FABRICATED REPAIR DOUBLERS AND FILLER.  INSTALLED 2 EA REPAIR DOUBLERS AND FILLER.
